Issue
Volume 32, Number 4

Articles in the Issue:

Regular Articles:
Mohamed Menceur, Anouar Ben Mabrouk and Kamel Betina
The Multifractal Formalism for Measures, Review and Extension to Mixed Cases
Anal. Theory Appl., 32 (2016), pp. 303-332. Abstract
pdf
Full Article

H. Reisi
A Perturbation of Jensen *-Derivations from K(H) into K(H)
Anal. Theory Appl., 32 (2016), pp. 333-338. Abstract
pdf
Full Article

Arash Ghaani Farashahi
Classical Fourier Analysis over Homogeneous Spaces of Compact Groups
Anal. Theory Appl., 32 (2016), pp. 339-354. Abstract
pdf
Full Article

Segio Favier and Claudia Ridolfi
Weighted Best Local Approximation
Anal. Theory Appl., 32 (2016), pp. 355-372. Abstract
pdf
Full Article

Ilija Jegdic, Jungsook Larson and Plamen Simeonov
Algorithms and Identities for (q,h)-Bernstein Polynomials and (q,h)-Bezier Curves--A Non-Blossoming Approach
Anal. Theory Appl., 32 (2016), pp. 373-386. Abstract
pdf
Full Article

Gopal Datt and Ritu Aggarwal
A Note on the Operator Equation Generalizing the Notion of Slant Hankel Operators
Anal. Theory Appl., 32 (2016), pp. 387-395. Abstract
pdf
Full Article

Jiecheng Chen, Shaoyong He and Xiangrong Zhu
Oscillatory Strongly Singular Integral Associated to the Convex Surfaces of Revolution
Anal. Theory Appl., 32 (2016), pp. 396-404. Abstract
pdf
Full Article

Author Index to Volume 32
Author Index to Volume 32
Anal. Theory Appl., 32 (2016), pp. 405-406. Abstract
pdf
Full Article